# SDR P5CA2021012500026

- Difficulty date: January 25, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,814 hours, 21,953 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LP 1 STATUS MESSAGE.  T/S IAW FIM 26-11 FT 808 & FT 804.  FOUND RT ENGINE LOOP 1 CHAFING AGAINST ENGIEN STRUT.  RELOCATED LOOP, PERFORMED BITE CHECK, MESSAGE CLEARED.  NO OTHER FAULTS NOTED.  A/C OK FOR SERVICE.
